# SDR HNAA2024050900336

- Difficulty date: April 11, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00119 CORROSION FOUND ON FWD RIB AND RIVET LINE IN RH WHEEL WELL.  REMOVED AND REPLACED FWD RIB P/N 145-72022-002 AT RH WHEEL WELL IAW EMB 145 SRM 51-40-02
